# SDR DALA2021050302503

- Difficulty date: April 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,311 hours, 39,833 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Loose
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 AWR: IN REF AD 5720-01100-0102B: LOOSE FASTENERS NBR 3 AND 8 OF DRAG FITTING ENGINE 002. CORRECTIVE ACTION: SUMMARY OF NRC 00112: DRAG FITTINGS INBD AND OUTBD RH ENGINE WERE REPAIRED PER ETI-57-21-138 REV. 14 AND ERA 575651-14AD REV. C SECTION III. (1793932)
